CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
NONLINEAR STABILITY AND EXISTENCE OF VORTEX SHEETS FOR INVISCID LIQUID-GAS TWO-PHASE FLOW 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 6, 页码: 3535-3575
Authors:  Huang, Feimin;  Wang, Dehua;  Yuan, Difan
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Inviscid liquid-gas two-phase flow  vortex sheets  Nash-Moser scheme  loss of derivatives  nonlinear stability  
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
Fluids, geometry, and the onset of Navier-Stokes turbulence in three space dimensions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 376, 页码: 23
Authors:  Chen, Gui-Qiang;  Slemrod, Marshall;  Wang, Dehua
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Fluids, Elasticity, Geometry, and the Existence of Wrinkled Solutions 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 226, 期号: 3, 页码: 1009-1060
Authors:  Acharya, Amit;  Chen, Gui-Qiang G.;  Li, Siran;  Slemrod, Marshall;  Wang, Dehua
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 261, 期号: 1, 页码: 712-737
Authors:  Hao, Chengchun;  Wang, Dehua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incompressible elastodynamics  Free boundary  A priori estimates  The second fundamental form  
ISOMETRIC IMMERSION OF SURFACE WITH NEGATIVE GAUSS CURVATURE AND THE LAX-FRIEDRICHS SCHEME 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2016, 卷号: 48, 期号: 3, 页码: 2227-2249
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
isometric immersion  Gauss-Codazzi equations  Lax-Friedrichs scheme  L-infinity large solution  uniform estimate  compensated compactness  
Isometric Immersions of Surfaces with Two Classes of Metrics and Negative Gauss Curvature 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2015, 卷号: 218, 期号: 3, 页码: 1431-1457
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30